Disabled people
If this is your first visit, check out the community guide. You will have to Join us or Sign in before you can post.
Receiving too many notifications? Adjust your notification settings.

Just feeling so lost and confused

teresa5410teresa5410 Member Posts: 12 Listener
the other day I have been having very bad thought s ,about ending it all . Don’t know why .

Replies

  • AlexAlex Posts: 1,325 Scope community team
    Hi @Teresa5410,

    I'm really sorry to hear that. Is there anything specific we can help with that might makes things better?

    If you are having thoughts of suicide, it is important that you discuss them with someone who is qualified to help. Please call the Samaritans on 116 123 (free) or email them at [email protected]

    You might also benefit from reading MIND’s information on how you can help yourself. 

    If you feel that you may be an immediate danger to yourself, please call 999 or go to your local hospital right away.

    Please let us know if there's anything we can do to help.

  • teresa5410teresa5410 Member Posts: 12 Listener
    Just waiting for forms to fill in ,s.a. r. c ,are going to help me with my tribunal ,to try and get enhancement   as ,p. I  p ,has stopped my DLA high care ,and did have Mobility car ,but just want enough to get Mobility scooter for my social life .
  • teresa5410teresa5410 Member Posts: 12 Listener
    Thank you ,for listening .
  • teresa5410teresa5410 Member Posts: 12 Listener
    Yes I i having feelings like that again I get help from my Gp .
  • ChaoskayChaoskay Member Posts: 74 Courageous
    edited December 2017
    Hiya @Teresa5410 It's so easy to feel isolated without transport. Have you considered looking into social groups or organised get togethers in your area?
    Maybe there's arts and crafts groups advertised on local Facebook pages or talks at libraries or even knit and natter groups. 
    I'm not sure of your condition and what you like to do or what you'd like to be involved with; but if you email the people who organise these events etc, maybe they could arrange lifts or you could car share or something?
    Please don't feel you're on your own with your thoughts.  There's always someone who you can talk to.  Alex has recommended some really helpful organisations who will be able to advise you.  Please do reach out for help if you need it.  
  • teresa5410teresa5410 Member Posts: 12 Listener
    Hi I have c.o.p d and have cardiomyopathy .have goods days and bad days like everyone else ,I have a volunteering job help out once a week at my local fishery ,like to meat people there ,and help clean shop and classroom ,take my time but love outdoors ,and get to go fishing once a week free ,but to cold for me ,at this time of year .just worried about tribunal might take awhile as there a large waiting list .
  • ChaoskayChaoskay Member Posts: 74 Courageous
    It might be worth looking at the 'Days Out' section on here to see if there's anything on there that might suit your interests. There's a lot of discussion about benefits and entitlements on this forum too. Sorry to hear you're struggling, I hope you can find some support here.
  • teresa5410teresa5410 Member Posts: 12 Listener
    Trying to get help with cold weather payment ,but no luck .
  • teresa5410teresa5410 Member Posts: 12 Listener
    Woke up this morning with ,nail marks on on hand and skin broken  ,looks like self harm when asleep what’s happening to me .?
  • ChaoskayChaoskay Member Posts: 74 Courageous
    edited December 2017
    Please do give the Samaritans a call or have a read through Mind's information on the link Alex gave you.  They'll able to help you far more than I can.  Don't give up hope.  
  • izaiza Member Posts: 471 Pioneering
    Hi @teresa5410, please speak to your GP, some medication have side effects which cause mood change and predisposition for patients to had a bad thoughts. 

    Please if you take any medication now, check the leaflet for side effects. 
    If it stated that medicine can lead to patients having bad thought make sure you speak to your GP as soon as possible. You will need more homeopathic or stop take if any. 

    And speaking to professional otherwise is good idea. 


  • teresa5410teresa5410 Member Posts: 12 Listener
    Thank you ,I will see doctor tommorow ,and will check my medication ,have taken some new pills for vertigo .
  • teresa5410teresa5410 Member Posts: 12 Listener
    Seen doctor has ,up my antidepressants to 100 mg to 150 seterline ,think it was caused by stress ,thank you for listening to me ,very helpful knowing someone else care .
  • ChaoskayChaoskay Member Posts: 74 Courageous
    I'm so glad you've got some help.  Hopefully, things will improve a little now.  :)
Sign in or join us to comment.